# SDR UALA2013031501582

- Difficulty date: March 15, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 90,283 hours, 10,058 cycles
- Engine: Pwa PW4056
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Condition: Damaged
- Location: Battery Charger
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BATTERY CHARGER REPLACEMENT FOUND DAMAGED LUG ON BATTERY CHARGER TERMINAL LUG W4902-001-06.  REPLACED DAMAGED TERMINAL LUG PER SWPM.  TESTED PER MM 24-31-02 AND NORMAL.
